Huppert’s conjecture for Fi 23
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 201-211
@article{RSMUP_2011__126__201_0,
     author = {Alavi, S. H. and Daneshkah, A. and Tong-Viet, H. P. and Wakefield, T. P.},
     title = {Huppert's conjecture for $Fi\_{23}$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {201-211},
     zbl = {1235.20016},
     mrnumber = {2918206},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__201_0}
}
Alavi, S. H.; Daneshkah, A.; Tong-Viet, H. P.; Wakefield, T. P. Huppert’s conjecture for $Fi_{23}$. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 201-211. http://www.numdam.org/item/RSMUP_2011__126__201_0/

[1] M. Bianchi et al., Character degree graphs that are complete graphs, Proc. Amer. Math. Soc., 135, no. 3 (2007), pp. 671-676. | MR 2262862 | Zbl 1112.20006

[2] W. Bosma - J. Cannon - C. Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput., 24 (1997), pp. 235-265. | MR 1484478 | Zbl 0898.68039

[3] J. H. Conway - R. T. Curtis - S. P. Norton - R. A. Parker - R. A. Wilson, Atlas of Finite Groups, Oxford University Press, Eynsham, 1985. | MR 827219 | Zbl 0568.20001

[4] B. Huppert, Some simple groups which are determined by the set of their character degrees I, Illinois J. of Math., 44 (2000), pp. 828-842. | MR 1804317 | Zbl 0972.20006

[5] M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, Providence, RI, 2006. | MR 2270898 | Zbl 1119.20005

[6] P. Kleidman - R. A. Parker - R. A. Wilson, The maximal subgroups of the Fischer group Fi 23 , J. London Math. Soc., (2) 39, no. 1 (1989), pp. 89-101. | MR 989922 | Zbl 0629.20006

[7] H. P. Tong-Viet - T. P. Wakefield, On Huppert's Conjecture for the Monster and Baby Monster, Monatsh. Math. DOI: 10.1007/s00605-011-0309-1